# SDR CA150223005

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,244 hours
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4310
- Condition: Failed
- Location: Engine
- Part time: 736 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STUDENT REPORTED UNABLE TO START AIRCRAFT. AFTER TROUBLESHOOTING FOUND THAT RETARD POINTS WERE FIRING 180 DEGREES OUT. MAGNETO TIMING WAS CORRECT EXTERNALLY. THE MAGNETO WAS SHIPPED FOR REPAIR AND A TEARDOWN REPORT WAS REQUESTED (TC# 20150223005)
